Korean J Pancreas Biliary Tract.  2015 Jul;20(3):136-139. 10.15279/kpba.2015.20.3.136.

A Case of Acute Pancreatitis Caused by Bortezomib in a Patient with Multiple Myeloma

Affiliations
  • 1Department of Internal Medicine, Wonkwang University School of Medicine, Iksan, Korea. kth@wonkwang.ac.kr

Abstract

Bortezomib is a proteasome inhibitor used for the treatment of patients with multiple myeloma. Recently, several case reports about acute pancreatitis caused by Bortezomib were published in the international literature. But Bortezomib induced pancreatitis case was not reported in Korea. Herein, we report a case of acute pancreatitis caused by Bortezomib therapy in a 76-year-old female with multiple myeloma. On three months after the first administration of Bortezomib, the patient visited the hospital with symptoms of acute pancreatitis. The common etiological factors for acute pancreatitis were all excluded. Then the patient was diagnosed as Bortezomib-induced pancreatitis. After cessation of Bortezomib, she showed clinical and laboratory improvement.

Keyword

Pancreatitis; Multiple myeloma; Bortezomib
Full Text Links
  • KJPBT
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2021 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr